Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Generalizations of some inequalities of Ostrowski-Grüss type
Other Titles: Generalizations of some inequalities of Ostrowski-Gruss type
Author: Pearce, Charles E. M.
Pecaric, Josip
Ujevic, Nenad
Varosanec, Sanja
Citation: Mathematical Inequalities and Applications, 2000; 3(1):25-34
Publisher: Element
Issue Date: 2000
ISSN: 1331-4343
Statement of
Charles E. M. Pearce, Josip Pečarić, Nenad Ujević, Sanja Varošanec
DOI: 10.7153/mia-03-03
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.